Jump to content

Accused: looking for support


Accused

Recommended Posts

I am 30 years old. In September of 2018 I got sick when I started an extreme diet of almost zero carbs. I had anxiety, shortness of breath tachycardia low blood pressure, dizziness, insomnia, frequent urination so i went tot the hospital. After a few days with no improvement I ended up in the hospital again. They wrote me a script for only 2 weeks of Ativan. 

After running out of Ativan new symptoms appeared and my original symptoms became much worse. because I was already sick I dint know what was happening to me. I found benzo buddies at five months out but that still was not enough to prevent my self from making dire mistakes over and over. I dint find all the information in time and continued to set my self back. Since coming off I have had a beer on five separate occasions and experimented with magnesium a few times. All that has made me much worse and prevented any healing that was happening. I'm very sick. The last run in with magnesium sent me spiraling into akathisia, internal tremors, and chest exploding.

 

I feel like the last setback really was the last straw and I feels like my body is becoming soft and rapidly aging. I feel like I'm in a blender of symptoms and my heart has also become increasingly unstable and its getting really scary but cardiologist has not found anything yet. the last few months beta blockers have helped some symptoms but also have complicated things.

 

ACUTE SYMPTOMS: stopped sleeping for 5 days, sleep jerks, visual fuzz, sweats, Fizzing on top of head, panic attacks, tachycardia, senses hypersensitive.

SYMPTOMS: weakness, lead heaviness, head pressure, body electricity, drowsiness, sleep jerks, Boatiness, impaired coordination, Fear/panic, chest pain/tightness, heart fluttering/pounding, tachycardia , short of breath, high blood pressure, Chills/sweats, hard to swallow, internal vibrations, cough, Migraines, Sharp stomach cramps, nerve pain, insomnia, Formication, Aphasia, akathisia, tinnitus.

Link to post
  • ChessieCat changed the title to Accused: looking for support
  • Moderator

Welcome to SA, Accused.  I'm sorry you're feeling bad.

 

To give members the best information, we ask them to summarize their medication history in a signature -- drugs, doses, dates, and discontinuations & reinstatements, in the last 12-24 months particularly.

 

Account Settings – Create or Edit a signature.

 

If I understand your post correctly, you were on Ativan for two weeks but after that you  didn't take any additional Ativan.  Is that correct?  

 

Other than the two weeks of Ativan, have you taken any other psychiatric drugs?  Please include this information in your drug signature.  

 

Do you feel that your current  symptoms are due to Ativan withdrawal?

 

The magnesium doesn't seem to agree with you, and you'd likely be better off not trying it again.  The same holds for the beer.

 

This is your Introduction topic, where you can answer my questions, complete your drug signature, ask questions and connect with other members.  Again, welcome.

 

Gridley Introduction

 

Lexapro 20 mg since 2004.  Begin Brassmonkey Slide Taper Jan. 2017.   

End 2017 year 1 of taper at 9.25mg 

End 2018 year 2 of taper at 4.1mg

End 2019 year 3 of taper at 1.0mg  

Oct. 30, 2020  Jump to zero from 0.025mg.  Current dose: 0.000mg

3 year, 10 month taper is 100% complete.

 

Ativan 1 mg to 1.875mg 1986-2020, two CT's and reinstatements

Nov. 2020, 7-week Ativan-Valium crossover to 18.75mg 

Feb. 2021, begin 10%/4 week taper.  Current dose as of Oct 13: 8.1 mg 

Taper is 56.8% complete.

 

Imipramine 75 mg daily since 1986.  Jan-Sept 2016 tapered to 16mg.  

Held until Aug 2021, tapered for 4 weeks to 14.4mg and holding.  

Taper is 80% complete.  

  

Supplements: omega-3, vitamins C, E and D3, magnesium glycinate, probiotic, zinc, melatonin .3mg


I am not a medical professional and this is not medical advice, but simply information based on my own experience, as well as other members who have survived these drugs.

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy